Oklahoma, 2013

Tornado and Flash Flood in Oklahoma, April 26, 2013

April 26, 2013 · NWS OUN · 46 events in 14 counties and zones

A strong surface low developed over the Texas and Oklahoma panhandles. During the afternoon, a weak wave of low pressure aloft acted to drive a warm front southward as a cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$1.5 million
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A strong surface low developed over the Texas and Oklahoma panhandles. During the afternoon, a weak wave of low pressure aloft acted to drive a warm front southward as a cold front. Scattered supercells developed along the front, traveling from northwest Oklahoma southeastward into portions of central and south central Oklahoma. Very large hail and significant wind damage accompanied the storms, which lingered well into the overnight hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 26, 1:05 PM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 26, 1:05 PM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT FRI APR 26 2013

.DISCUSSION...
SHORTWAVE WILL MOVE ACROSS THE SOUTHERN/CENTRAL PLAINS TONIGHT.
SFC LOW WILL MOVE ACROSS TX/OK TONIGHT WITH A COLD FRONT
EVENTUALLY MOVING ACROSS THE AREA. AS LIFT FROM THE SHORTWAVE AND
THE FRONT INTERACTS WITH THE INCREASING MOISTURE OVER THE AREA...
SHOWERS/STORMS ARE EXPECTED TO DEVELOP LATE AFTERNOON/EVENING.
INSTABILITY AND SHEAR WILL LIKELY BE SUFFICIENT FOR A FEW SEVERE
STORMS WITH LARGE HAIL THE PRIMARY CONCERN. SHOWERS/STORMS WILL
REMAIN POSSIBLE OVERNIGHT BUT GRADUALLY END FROM NORTHWEST TO
SOUTHEAST. PRECIP IS EXPECTED TO MOVE OUT OF THE REST OF THE FA BY
LATE SATURDAY MORNING.

WARMER PLEASANT DAYS ARE EXPECTED THIS WEEKEND WITH HIGHS IN THE 70S
AND 80S. THE WARM CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK.
MODELS SHOW ANOTHER STORM SYSTEM AND COLD FRONT AFFECTING THE FA
AROUND THE MIDDLE OF NEXT WEEK. HOWEVER... THE MODELS CONTINUE TO
HAVE MAJOR DIFFERENCES FROM RUN TO RUN AND WITH EACH OTHER... ABOUT
ALL THEY CAN AGREE ON IS THAT A FRONT WILL MOVE THROUGH AND SOME
PRECIP COULD BE POSSIBLE. WITH THE LARGE UNCERTAINTIES... DID NOT
MAKE ANY CHANGES TO THE EXTENDED FORECAST. WHEN THE SYSTEM DOES MOVE
THROUGH... MODELS SHOW THAT THERE WILL AT LEAST BE A FEW DAYS OF
COOLER /BELOW AVERAGE/ TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  72  51  79 /  70  10   0   0
HOBART OK         50  74  51  80 /  40   0   0  10
WICHITA FALLS TX  54  77  52  83 /  30   0  10   0
GAGE OK           46  74  49  82 /  20   0   0  10
PONCA CITY OK     51  71  49  80 /  50  10   0   0
DURANT OK         59  75  54  81 /  60  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/25
Hazardous weather outlook, Apr 26, 3:36 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
436 PM CDT FRI APR 26 2013

OKZ004>048-050>052-TXZ083>090-271715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
436 PM CDT FRI APR 26 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH ABOUT 2 AM ACROSS
PORTIONS OF OKLAHOMA.

LOCATION...
THE RISK AREA COVERS LOCATIONS BETWEEN THE RED RIVER AND A LINE
EXTENDING FROM BUFFALO TO STILLWATER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL 5 PM THROUGH 2 AM.

IMPACTS...
THE PRIMARY HAZARD WILL BE HAIL TO THE SIZE OF GOLFBALLS. HOWEVER...
A FEW OF THE STORMS INITIALLY COULD PRODUCE HAIL THE SIZE OF TENNIS
BALLS ACROSS WESTERN OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE EARLY
MORNING HOURS SATURDAY.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
LATE IN THE AFTERNOON AND EARLY EVENING ACROSS NORTHWEST AND WEST
CENTRAL OKLAHOMA. THESE STORMS MAY INITIALLY BE DISCRETE STORMS
CAPABLE OF PRODUCING VERY LARGE HAIL. THESE STORMS ARE EXPECTED TO
THEN INTERACT AND FORM A COMPLEX OF STORMS THAT WILL MOVE SOUTHEAST
ACROSS CENTRAL AND SOUTHERN OKLAHOMA THROUGH THE EVENING INTO THE
OVERNIGHT HOURS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
AFTER A PERIOD OF QUIET WEATHER THROUGH THE WEEKEND AND EARLY NEXT
WEEK...THUNDERSTORM CHANCES WILL RETURN AS ANOTHER SYSTEM MOVES THROUGH
THE REGION TUESDAY THROUGH WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM SATURDAY.

11

In the hours before

Special weather statement, Apr 26, 3:24 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
424 PM CDT FRI APR 26 2013

OKZ004-009-262215-
HARPER OK-ELLIS OK-
424 PM CDT FRI APR 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER AND ELLIS
COUNTIES UNTIL 515 PM CDT...

AT 424 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 9 MILES WEST OF SLAPOUT TO 7 MILES NORTH OF GLAZIER...MOVING
EAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HALF INCH IN DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
SHATTUCK...LAVERNE...ARNETT...GAGE...ROSSTON...MAY AND CATESBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3686 10000 3686 9997 3667 9967 3600 9964
      3603 10000
TIME...MOT...LOC 2116Z 275DEG 27KT 3659 10028 3612 10030

MBS
Special weather statement, Apr 26, 4:12 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT FRI APR 26 2013

OKZ009-010-014-262300-
ROGER MILLS OK-WOODWARD OK-ELLIS OK-
512 PM CDT FRI APR 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGER MILLS...
SOUTHWESTERN WOODWARD AND ELLIS COUNTIES UNTIL 600 PM CDT...

AT 512 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 10 MILES NORTH OF GAGE TO ARNETT TO 8 MILES NORTH OF DURHAM...
MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...SHATTUCK...ARNETT...GAGE...FARGO...DURHAM...CRAWFORD...
HARMON...ROLL...TANGIER AND CATESBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3607 10000 3614 9989 3653 9999 3645 9934
      3615 9938 3566 9963 3576 10000
TIME...MOT...LOC 2207Z 277DEG 34KT 3647 9978 3613 9978 3597 9990

MBS

The radar

The Vance AFB radar (KVNX), 157 km away, was scanning. The volume nearest the first event began at 22:23 UTC.

Open the radar archive at this moment

Event by event

33 hail, 11 thunderstorm wind, 1 tornado, 1 flash flood. Local standard time, as filed.

Hail, Ellis

When
April 26, 4:22 PM CST
Where
Ellis County, 3.05 mi NE of Arnett
Measured
1 in hail
Reported by
COOP Observer
Coordinates
36.170, -99.730

Thunderstorm Wind, Dewey

When
April 26, 5:05 PM CST
Where
Dewey County, 3.63 mi WNW of Camargo
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
36.040, -99.350

No damage was reported.

Tornado, Dewey

When
April 26, 5:31 PM CST to 5:33 PM CST
Where
Dewey County, 6.32 mi N of Putnam to 6.23 mi N of Putnam
Rating
EF0
Path length
0.16 mi
Path width
50 yd
Reported by
Storm Chaser
Coordinates
35.950, -98.990

A very brief tornado was observed by a storm chaser over open country. No damage occurred.

Thunderstorm Wind, Dewey

When
April 26, 5:40 PM CST
Where
Dewey County, 2.07 mi S of Putnam
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
35.830, -98.970

No damage was reported.

Hail, Beckham

When
April 26, 5:49 PM CST
Where
Beckham County, 4.3 mi NNW of New Liberty
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
35.420, -99.740

No damage was reported.

Hail, Dewey

When
April 26, 6:09 PM CST
Where
Dewey County, Oakwood
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.930, -98.700

Thunderstorm Wind, Custer

When
April 26, 6:10 PM CST
Where
Custer County, 6.44 mi NNW of Custer City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
35.750, -98.910

Nickel sized hail also fell with the winds. No damage was reported.

Hail, Blaine

When
April 26, 6:43 PM CST
Where
Blaine County, Greenfield
Measured
1 in hail
Reported by
Public
Coordinates
35.730, -98.380

Hail, Canadian

When
April 26, 7:15 PM CST
Where
Canadian County, 0.89 mi NW of Concho
Measured
1.25 in hail
Reported by
Public
Coordinates
35.620, -98.000

No damage reported.

Thunderstorm Wind, Canadian

When
April 26, 7:15 PM CST
Where
Canadian County, 0.89 mi NW of Concho
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
35.620, -98.000

Winds estimated in the 55 to 60 mph range. No damage was reported.

Thunderstorm Wind, Canadian

When
April 26, 7:18 PM CST
Where
Canadian County, 1.82 mi ENE of Concho
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
35.620, -97.960

Quarter to half dollar sized hail also fell in addition to the winds. No major damage was reported.

Hail, Washita

When
April 26, 7:19 PM CST
Where
Washita County, 2.82 mi NNW of Cloud Chief
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
35.290, -98.850

No damage was reported.

Hail, Washita

When
April 26, 7:32 PM CST
Where
Washita County, 0.89 mi NW of Cowden
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.260, -98.720

No damage was reported.

Hail, Canadian

When
April 26, 7:34 PM CST
Where
Canadian County, 4.72 mi SSE of Piedmont
Measured
1.25 in hail
Reported by
Public
Coordinates
35.580, -97.710

No damage was reported.

Hail, Oklahoma

When
April 26, 7:37 PM CST
Where
Oklahoma County, 2.36 mi NNW of (Pwa)wiley Post Apt
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
35.560, -97.670

Hail, Caddo

When
April 26, 7:38 PM CST
Where
Caddo County, 1.38 mi S of Alfalfa
Measured
2 in hail
Reported by
NWS Employee
Coordinates
35.200, -98.610

No damage was reported.

Hail, Caddo

When
April 26, 7:38 PM CST
Where
Caddo County, 0.69 mi S of Alfalfa
Measured
1.94 in hail
Reported by
NWS Employee
Coordinates
35.210, -98.610

No damage was reported.

Hail, Oklahoma

When
April 26, 7:40 PM CST to 7:50 PM CST
Where
Oklahoma County, Edmond
Measured
2.5 in hail
Property damage
$400,000
Reported by
Public
Coordinates
35.650, -97.480

Hail ranged in size from ping pong balls to baseballs. Hundreds of vehicles lost windshields and homes had substantial roof damage. Damages estimated.

Hail, Caddo

When
April 26, 7:41 PM CST
Where
Caddo County, Alfalfa
Measured
1.5 in hail
Reported by
Fire Department/Rescue
Coordinates
35.220, -98.610

Hail, Oklahoma

When
April 26, 7:42 PM CST to 7:52 PM CST
Where
Oklahoma County, 1.49 mi NNW of (Pwa)wiley Post Apt to Edmond
Measured
2 in hail
Property damage
$200,000
Reported by
Trained Spotter
Coordinates
35.550, -97.660

Hail ranged in size from ping pong ball to 2 inches in diameter. Widespread hail damage to homes and vehicles occurred. Damages estimated.

Thunderstorm Wind, Canadian

When
April 26, 7:45 PM CST
Where
Canadian County, 4.72 mi SSE of Piedmont
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.580, -97.710

Wind speeds estimated. No damage was reported.

Hail, Caddo

When
April 26, 7:48 PM CST
Where
Caddo County, 2.07 mi S of Alfalfa
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.190, -98.610

No damage was reported.

Hail, Oklahoma

When
April 26, 7:48 PM CST to 7:53 PM CST
Where
Oklahoma County, 3.64 mi WSW of Edmond to 2.25 mi E of Warr Acres
Measured
1.75 in hail
Property damage
$200,000
Reported by
Trained Spotter
Coordinates
35.630, -97.540

Hail ranged in size from ping pong balls to golf balls. Minor damage to cars and homes was also reported. Damages estimated.

Hail, Caddo

When
April 26, 7:57 PM CST
Where
Caddo County, 2.25 mi E of Hinton
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.470, -98.320

Hail, Caddo

When
April 26, 8:05 PM CST
Where
Caddo County, Ft Cobb
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
35.100, -98.440

Hail, Oklahoma

When
April 26, 8:14 PM CST to 8:20 PM CST
Where
Oklahoma County, 0.69 mi S of Choctaw to Jones
Measured
1.75 in hail
Property damage
$200,000
Reported by
Trained Spotter
Coordinates
35.480, -97.270

Hail ranged in size from quarter to golf ball size. Numerous homes and vehicles damaged by hail and high winds. Damage estimated.

Thunderstorm Wind, Caddo

When
April 26, 8:15 PM CST to 8:25 PM CST
Where
Caddo County, 0.78 mi WSW of Anadarko to 0.89 mi SSE of Anadarko
Measured
70 kt (81 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
35.074, -98.252

A storm survey team verified that rear flank downdraft winds of 70 to 80 mph occurred. These winds caused significant structural damage in Anadarko. Two homes and a church had substantial roof damage with partial roof removal. Multiple power poles, power lines, and trees were downed. Other sporadic damage was noted in central and eastern Anadarko. Damages estimated.

Hail, Caddo

When
April 26, 8:20 PM CST
Where
Caddo County, 0.69 mi N of Anadarko
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.090, -98.240

Hail, Caddo

When
April 26, 8:30 PM CST
Where
Caddo County, 2.91 mi ESE of Anadarko
Measured
1.75 in hail
Property damage
$20,000
Reported by
COOP Observer
Coordinates
35.070, -98.190

Some damage occurred to a few vehicles east of Anadarko.

Thunderstorm Wind, Caddo

When
April 26, 8:32 PM CST
Where
Caddo County, Cyril
Measured
53 kt (61 mph) measured gust
Reported by
Public
Coordinates
34.900, -98.200

No damage was reported.

Hail, Lincoln

When
April 26, 8:38 PM CST
Where
Lincoln County, 0.69 mi S of Jacktown
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
35.500, -97.000

Hail, Grady

When
April 26, 8:41 PM CST to 8:45 PM CST
Where
Grady County, 2.99 mi SSE of Chickasha Arpt
Measured
1.25 in hail
Property damage
$50,000
Reported by
Public
Coordinates
35.040, -97.950

Hail ranged from quarter to half dollar size, causing minor damage to vehicles.

Hail, Canadian

When
April 26, 8:44 PM CST
Where
Canadian County, 1.13 mi W of Mustang
Measured
1 in hail
Reported by
Public
Coordinates
35.390, -97.740

Hail, Canadian

When
April 26, 8:50 PM CST
Where
Canadian County, Mustang
Measured
1 in hail
Reported by
Public
Coordinates
35.390, -97.720

Hail, Lincoln

When
April 26, 9:01 PM CST to 9:06 PM CST
Where
Lincoln County, Prague
Measured
1.75 in hail
Property damage
$55,000
Reported by
Emergency Manager
Coordinates
35.490, -96.690

The hail fell for several minutes, causing sporadic damage to vehicles and homes. Damages estimated.

Thunderstorm Wind, Lincoln

When
April 26, 9:04 PM CST
Where
Lincoln County, Meeker
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
35.500, -96.890

In addition to the severe winds, ping pong ball sized hail fell. This caused damage to several homes with windows broken out.

Hail, Cleveland

When
April 26, 9:17 PM CST
Where
Cleveland County, 0.69 mi S of Stanley Draper Lake Dam
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
35.320, -97.350

No damage information available.

Flash Flood, Grady

When
April 26, 9:26 PM CST to 11:26 PM CST
Where
Grady County, 1.88 mi S of Chickasha Arpt to 3.1 mi NE of Norge
Cause
Heavy Rain
Property damage
$20,000
Reported by
Public
Coordinates
35.053, -97.964

Reports of sporadic flooding in town. No major damage reported.

Thunderstorm Wind, Garvin

When
April 26, 10:15 PM CST
Where
Garvin County, Stratford
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.800, -96.960

Several large tree limbs were blown down.

Hail, Garvin

When
April 26, 10:42 PM CST
Where
Garvin County, Maysville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
34.820, -97.410

Thunderstorm Wind, Garvin

When
April 26, 10:45 PM CST
Where
Garvin County, 1.38 mi S of Stratford
Measured
56 kt (64 mph) estimated gust
Property damage
$6,000
Reported by
Amateur Radio
Coordinates
34.780, -96.960

Power lines downed along highway 19. One nine inch tree limb blown down.

Hail, Garvin

When
April 26, 10:48 PM CST
Where
Garvin County, 2.07 mi S of Stratford
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.770, -96.960

Hail, Pontotoc

When
April 26, 10:56 PM CST
Where
Pontotoc County, 1.33 mi ENE of Ada
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
34.780, -96.660

Hail, Garvin

When
April 26, 11:00 PM CST to 11:05 PM CST
Where
Garvin County, 2.36 mi NNE of Pauls Valley
Measured
1.75 in hail
Property damage
$70,000
Reported by
Public
Coordinates
34.770, -97.200

Hail ranged from ping pong ball to golf ball size. Damage to multiple vehicles and homes in and around the Pauls Valley area. Damages estimated.

Hail, Garvin

When
April 26, 11:30 PM CST
Where
Garvin County, 10.38 mi S of Stratford
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.650, -96.970

Hail, Pontotoc

When
April 26, 11:40 PM CST
Where
Pontotoc County, 2.27 mi W of Roff
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.630, -96.880

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2013Every state in 2013This day in weather historyThe tornado archive for Oklahoma, 2013Warnings in Oklahoma, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 448801, 449191, 449210, 449204, 448802, 448803, 449205, 448804, 448805, 449193, 449194, 448806, 448807, 448809, 449165, 448840, 448842, 448847, 449167, 449168, 449212, 449172, 449173, 449175, 449176, 449177, 449213, 449180, 449182, 449195, 449183, 449186, 449185, 449187, 449189, 449196, 449190, 448799, 449224, 449197, and more.